# SDR A6WA200740476

- Difficulty date: August 22, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL BRAKE PRESSURE TRANSDUCER HAT CHANNEL IS CRACKED AT INBOARD LEGS APPROX .20 INCH LONG.   MAINTENANCE REMOVED AND REPLACED HAT CHANNEL P/N 601R75262-159 IAW CRJ SRM 51-42-06.  (M)
